MAUDE Adverse Event Report: ARTHREX, INC. DEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM; MANUAL INSTR, GENERAL SURGICAL
Model Number DEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 01/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 01/24/2025, a sales representative reported via (b)(4) that an ar-8943-15-1 depth device broke.This occurred during a clavicle fracture when the device broke inside the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces and/or prying/leveraging the device during use.

Brand Name
DEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21374545
Report Number1220246-2025-00429
Device Sequence Number14392280
Product Code MDM
UDI-Device Identifier00888867132290
UDI-Public00888867132290
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDEPTH DEVICE, 2.7/3.5/4.0MM, SLIDER ASM
Device Catalogue NumberAR-8943-15-1
Device Lot Number012338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown